Keyword : perfect graphs


A Semidefinite Programming Relaxation for the Generalized Stable Set Problem
Tetsuya FUJIE Akihisa TAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/05/01
Vol. E88-A  No. 5 ; pp. 1122-1128
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
semidefinite programminginteger programmingbidirected graphsperfect graphs
 Summary | Full Text:PDF(166.2KB)

Polyhedral Proof of a Characterization of Perfect Bidirected Graphs
Yoshiko T. IKEBE Akihisa TAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/05/01
Vol. E86-A  No. 5 ; pp. 1000-1007
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
bidirected graphsdegree-two inequalities0-1 polytopesperfect graphs
 Summary | Full Text:PDF(653KB)

On H-Coloring Problems with H Expressed by Complements of Cycles, Bipartite Graphs, and Chordal Graphs
Akihiro UEJIMA Hiro ITO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/05/01
Vol. E85-A  No. 5 ; pp. 1026-1030
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
H-coloringbipartite graphschordal graphcomplement graphsperfect graphs
 Summary | Full Text:PDF(504.4KB)